Anesthesia may sound potentially scary and unpleasant, but keep in mind that all medications have side effects. The very powerful, potent, anesthetic agents are certainly no exception. No one, not even your anesthesiologist, can predict how you will feel or which side effects you may experience. If you are having surgery, talk to the pre-op nurse or the anesthesiologist (or both) about any concerns that you have. They will be able to discuss all of the risks and benefits with you. Chances are, though, that even with the possibility of side effects, you will still likely decide to have your surgery with anesthesia—rather than without it!
Give me an ACE inhibitor any day! I greatly prefer them to beta blockers. I was on a BB for a while, and it just made me feel really strange and woolly-headed.
I'm on an ACE-inhibitor now, my blood pressure is fine and I feel so much better!
Post 1 I think it all depends on dosage and how high the individual's blood pressure is to start with. I'm on 80 mg of enalapril a day, and my blood pressure is good, and I haven't seen any of the severe side effects. I do have a dry cough occasionally, but I'm not sure whether that's from the blood pressure medicine or allergies. I drink a lot of water to help keep my kidneys flushed out, and I have bloodwork every three months. That way, my doctor is on top of my kidney function. Post your comments Post Anonymously Please enter the code: